# SDR GAJ2005F00000

- Difficulty date: February 7, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N3528Y
- Make and model: Piper PA-31-350
- Aircraft serial: 317952149
- Engine: Lyc TIO540*
- System (JASC): 7697 · Engine Control System Wiring
- Part: Ground Wire
- Condition: Shorted
- Location: Rt Throttle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A .2500 INCH X .5000 INCH PIECE OF FOD (A SHIM GLUED ONTO THE RT THROTTLE LEVER TO (MAKE) THE SWITCH ,( NOT INSTALLED BY CURRENT OPER)FELL ONTO A HOT TERMINAL OF THE RT THROTTLE SWITCH AND GROUND CAUSING AN ELECTRICAL ARC WHICH RESULTED IN A PRECAUTIONARY LANDING IMMEDIATELY AFTER ROTATION AT TAKEOFF, DURING DAYTIME OPS.  DAMAGE WAS LIMITED TO A BLOWN DIODE, WHICH RESULTED IN A FALSE GEAR WARNING LIGHT.  AFTER RETRACTION OF LANDING GEAR, THROTTLE SWITCHES WERE ADJUSTED, DIODE WAS REPLACED AND A HARD LANDING INSPECTION WITH 12 CYCLES WAS ACCOMPLISHED.  AIRCRAFT WAS THEN RETURNED TO PART OPS. (NM11200502069) (NM11200502176)
